# SDR SWAA2014040726918

- Difficulty date: March 30, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 42,414 hours, 24,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR THRESHOLD LONGITUDINAL SUPPORT ANGLE CORRODED AROUND THRESHOLD ATTACH HOLES.  R & R ANGLE IAW SRM.
